# SDR FDEA201211063858

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00071
- Condition: Broken
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR NR 7 BEAM FOUND BROKEN.  BEAM REMOVED IAW SRM 51-31-01 REVISION 50. HOLES PICKED UP ON NEW BEAM IAW SRM 51-31-01 REVISION 50. NEW BEAM INSTALLED IAW SRM 51-31-01 REVISION 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
